EconPapers    
Economics at your fingertips  
 

Sequential Derivatives of Nonlinear q‐Difference Equations with Three‐Point q‐Integral Boundary Conditions

Nittaya Pongarm, Suphawat Asawasamrit and Jessada Tariboon

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: This paper studies sufficient conditions for the existence of solutions to the problem of sequential derivatives of nonlinear q‐difference equations with three‐point q‐integral boundary conditions. Our results are concerned with several quantum numbers of derivatives and integrals. By using Banach′s contraction mapping, Krasnoselskii′s fixed‐point theorem, and Leray‐Schauder degree theory, some new existence results are obtained. Two examples illustrate our results.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/605169

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:605169

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:605169